# SDR ASAA2018121827476

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 17,445 hours, 5,791 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ENGINE NR 2 TSR702499, FOUND DAMAGE ON MW326 HARNESS. GROUNDED - YES. MW326 HARNESS ON ENGINE NR 2 REMOVED AND REPLACED REF AMM 26-11-02. OPERATIONAL CHECK GOOD. ONE C/B PULLED AND RESET.
